# SDR DHLA2008745521

- Difficulty date: October 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME AT BS 1070 HAS A CORRODED SHEAR TIE BETWEEN STR 29R & 30.  ACCOMPLISHED SHEAR TIE REPAIR AS REQUIRED IAW B727 SRM 53-10-4 FIG 15.  REF N/R 4987-1-606.
